# SDR 2004UALA01005

- Difficulty date: November 1, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 54,885 hours, 8,928 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Discharged
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POSITION 1 EMERGENGY ESCAPE SLIDE SQUIB LIGHT FAILED TO ILLUMINATE DURING TEST.  DEFECT CAUSED BY LOW BATTERY.  REPLACED LEFT HAND BATTERY PACK.
